Announcement

Collapse
No announcement yet.

levaquin and cipro pain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    levaquin and cipro pain

    I am a 56 year old Quad C6 a few months ago I took Cipro for a UTI after a few days I got a burning pain in my shoulder and elbow joints. My muscles are like knots in my arm there is no relieve I tried therapy but it has not helped. Has anyone else have this problem. This pain on top of nuropathic pain is getting a lot to handle.

    #2
    After noticing some problems with the tendons in my joints, I read that cipro, levaquin and that family of quinolone (whatever) drugs can affect tendons and *might* have a side effect of forming cysts on tendons.

    I have one right now on my middle salute finger, of my left hand. It only becomes a problem when I want to hold change or earrings as the finger locks on me. A surgeon wouldn't operate until it's locked and unable to open again.

    Google tendons and levaquin and something should come up (a lot of complaints).
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

    Comment


      #3
      They are not very happy to give Cipro here for UTI. It is one of the last choises. And when I got the multiresistent UTI, they said it was because of Cipro, I had take four treatments in maybe five months.
      TH 12, 43 years post

      Comment


        #4
        Originally posted by lynnifer View Post
        After noticing some problems with the tendons in my joints, I read that cipro, levaquin and that family of quinolone (whatever) drugs can affect tendons and *might* have a side effect of forming cysts on tendons.

        I have one right now on my middle salute finger, of my left hand. It only becomes a problem when I want to hold change or earrings as the finger locks on me. A surgeon wouldn't operate until it's locked and unable to open again.

        Google tendons and levaquin and something should come up (a lot of complaints).
        Wow I did not know this. The first 10 years of my accident, I was on antibiotics mostly levaquin and cipro every other month.

        Now I have a couple of cysts with one in my wrist that makes my thumb and forefinger lock. I have to have it surgically removed.
        T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

        My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

        Comment


          #5
          Cipro is an extremely dangerous fluoroquinolone and it absolutely can attack your tendons and joints plus it CREATES neuropathies!!!!!!!!!! If I were you, I would seriously reconsider ANY FQ drug in the future, your tendon symptoms are a sign that you are toxic to these drugs.

          http://www.survivingcipro.com

          Comment

          Working...
          X